Research

Vertical free convection in a porous medium with variable permeability effects


Reference:

Rees, D. A. S. and Pop, I., 2000. Vertical free convection in a porous medium with variable permeability effects. International Journal of Heat and Mass Transfer, 43 (14), pp. 2565-2571.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1016/S0017-9310(99)00316-6

Details

Item Type Articles
CreatorsRees, D. A. S.and Pop, I.
DOI10.1016/S0017-9310(99)00316-6
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13050

Export

Actions (login required)

View Item